# SDR SWIA2025081800604

- Difficulty date: June 4, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 49,180 hours, 42,301 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Part number: 601R35031179
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO NET CENTER TIE DOWN RING PLATE (REF SRM 53-61-43 ITEM 77) CRACKED.   (C-CHECK RO 08/16/2025)REMOVED AND REPLACED THE CARGO NET CENTER TIE DOWN RING PLATE IN REFERENCE WITH THE CRJ-200 SRM 51-42-21, SRM 51-42-06 AND SRM 53-61-43. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED FORM M-337.
